# SDR DALA12011475811

- Difficulty date: October 25, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 34,508 hours, 11,320 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB CEILING PANEL SUPPORT IS CRACKED BELOW BS 720 FLOORBEAM, LBL 24, WL 200.  FCB CEILING PANEL SUPPORT IS CRACKED BELOW BS 720 FLOORBEAM, LBL 24, WL 200 C/W PRI 508084-14 REV 2 AND ER/A 508084-14 REV ORIGINAL.
